Asymptotic theory of path spaces of graded graphs and its applications. Takage Lectures -2015

Research output


Japanese J. Math. 11, No. 2, 151-218 (2016).
Translated title of the contributionАсимптотическая теория пространтсв путей градуированных графов и её приложения: Приглашенная статья -Лекции Такаге
Original languageEnglish
Pages (from-to)151-218
Number of pages67
JournalJapaneese Journal of Mathematics
Publication statusPublished - Mar 2015

Scopus subject areas

  • Mathematics(all)

Cite this